# SDR REXA201000284

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 21,812 hours, 19,101 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 6003328333
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GROUND POWER UNIT (GPU) ACCESS POWER RECEPTACLE WAS DAMAGED. THE DAMAGE CONSISTS OF THE POWER RECEPTACLE BEING PULLED FROM THE INSTALLED POSITION IN THE RECESSED PAN AREA.  TEMPORARY REPAIR IAW STS EA 1-2010-207. REPEAT INSPECT DAILY, FLY ON FOR 10 DAYS WITHIN WHICH TIME REPLACE THE DAMAGED PN 600-33283-33, PAN SUPPORT MEMBER WITH A NEW, SERVICEABLE PART.
